alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : BABAHMED, M. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Babahmed, M., Amrani, A. El and Lazaiz, S. Fixed points and diametral sets for sequentially bounded mappings in orbital ultrametric spaces. Proyecciones (Antofagasta), Apr 2020, vol.39, no.2, p.481-493. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 2
select
to print
 AMEZIANE HASSANI, R. and BABAHMED, M. TOPOLOGIES POLAIRES COMPATIBLES AVEC UNE DUALITÉ SÉPARANTE SUR UN CORPS VALUÉ NON-ARCHIMÉDIEN. Proyecciones, Aug 2001, vol.20, no.2, p.217-241. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information